Comparing two integral means for absolutely continuous mappings whose derivatives are in L∞[a,b] and applications
Barnett, Neil S and Cerone, Pietro and Dragomir, Sever S and Fink, Arlington A (2002) Comparing two integral means for absolutely continuous mappings whose derivatives are in L∞[a,b] and applications. Computers & mathematics with applications, 44 (1/2). pp. 241-251. ISSN 0898-1221Full text for this resource is not available from the Research Repository.
Estimates of the difference of two integral means on [a,b], [c,d] with [c,d] &unknown; [a,b] in terms of the sup norm of the derivative and applications for pdfs, special means, Jeffreys' divergence, and continuous streams are given.
|Uncontrolled Keywords:||Ostrowski's inequality, Integral means, Special means, Probability density function, Jeffreys divergence, Continuous streams|
|Subjects:||RFCD Classification > 230000 Mathematical Sciences
Faculty/School/Research Centre/Department > School of Engineering and Science
|Depositing User:||Ms Phung T Tran|
|Date Deposited:||17 Oct 2008 00:21|
|Last Modified:||15 Oct 2010 23:07|
|ePrint Statistics:||View download statistics for this item|
|Citations in Scopus:||15 - View on Scopus|
Repository staff only